Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 312, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2007, 11:39 PM CDT for Gaines County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 11:39 PM CDT (04:39 UTC)
- Expired
- Jun 2, 2007, 12:18 AM CDT
- In force
- 39 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 83 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 11:39 PM CDT | HAIL 1 | 14 E Seminole, TX | HAIL COVERING THE ROAD FOR 1/4 MILE SECTION OF HIGHWAY 180 NEAR 303 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 8:24 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1144 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 2205 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 020439
SVRMAF
TXC165-020530-
/O.NEW.KMAF.SV.W.0312.070602T0439Z-070602T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1139 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GAINES COUNTY IN WEST TEXAS...
* UNTIL 1230 AM CDT
* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE... DAMAGING HAIL UP
TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR FAIRVIEW...OR 11
MILES EAST OF SEMINOLE BETWEEN MILE MARKERS 254 AND 260 ON US
HIGHWAY 180...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
CENTRAL GAINES COUNTY...
SOUTHEASTERN GAINES COUNTY...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR WEST TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3273 10220 3252 10220 3252 10257 3275 10255
3282 10233
$$
052 follow-up statements
000
WWUS54 KMAF 020456
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1154 PM CDT FRI JUN 1 2007
TXC165-020530-
/O.CON.KMAF.SV.W.0312.000000T0000Z-070602T0530Z/
GAINES TX-
1154 PM CDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN GAINES COUNTY...
AT 1153 PM CDT...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL
COVERING THE GROUND NEAR THE INTERSECTION OF US HIGHWAY 180 AND STATE
HIGHWAY 303. THE SEVERE STORM PRODUCING THIS HAIL CROSSED HIGHWAY
180 AT 1141 PM CDT. THIS STORM WAS LOCATED 10 MILES SOUTHEAST
OF FAIRVIEW AT 1153 PM...OR ABOUT 17 MILES SOUTHEAST OF SEMINOLE...
MOVING SOUTHEAST AT 20 MPH. WINDS UP TO 60 MPH ARE POSSIBLE
WITH THIS STORM AS WELL.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
SOUTHEASTERN GAINES COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR WEST TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3273 10220 3252 10220 3252 10257 3275 10255
3282 10233
$$
05000
WWUS54 KMAF 020518
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1218 AM CDT SAT JUN 2 2007
TXC165-020528-
/O.CAN.KMAF.SV.W.0312.000000T0000Z-070602T0530Z/
GAINES TX-
1218 AM CDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GAINES COUNTY IS
CANCELLED...
AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM
WARNING IS CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR WEST TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3273 10220 3252 10220 3252 10257 3275 10255
3282 10233
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:21 PM CDT, 9 hours 18 minutes earlier.
Area forecast discussion, Jun 1, 2:21 PM CDT, 9 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 PM CDT FRI JUN 1 2007 .DISCUSSION... AN UPPER LEVEL RIDGE IS BEGINNING TO BUILD ACROSS WESTERN MEXICO AND IN COMBINATION WITH THE UPPER LEVEL LOW CIRCULATING OVER SOUTH DAKOTA WILL GRADUALLY TURN THE FLOW OVER MIDLAND TO NORTHWESTERLY THIS AFTERNOON. SEVERAL SHORTWAVES WILL TRANSLATE THROUGH THIS FLOW LATE THIS AFTERNOON AND THIS EVENING. AN 85-90KT UPPER LEVEL JET WILL NOSE INTO THE AREA THIS AFTERNOON AS WELL...PROVIDING THE UPPER LEVEL DYNAMICS FOR SEVERE STORMS TO DEVELOP. A LOOK AT NAM BUFFER SOUNDINGS FOR KMAF SHOWS PLENTY OF INSTABILITY /3500 J/KG SBCAPE/...MOISTURE /PWATS 180 PERCENT OF NORMAL/...AND LIFT /WITH THE SHORTWAVES/...FOR NOT ONLY SHOWERS AND THUNDERSTORMS TO DEVELOP BUT FOR SEVERE WEATHER TO OCCUR WITH THESE STORMS. MID LEVEL LAPSE RATES WILL BE BETWEEN 7.5 AND 8.5 DEGREE/KM THIS AFTERNOON ACCORDING TO BOTH THE NAM AND THE GFS. THIS IS ABOUT THE ONLY AGREEMENT IN THE MODELS. USING THE 12Z NAM...AS THE NAM HAS BEEN MORE ACCURATE...SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP IN SOUTHEASTERN NEW MEXICO THIS AFTERNOON AND MOVE EAST WITH THE EASTWARD MOVEMENT OF THE DRYLINE. THE MAJORITY OF THESE STORMS WILL REMAIN NORTH AND EAST OF THE PECOS RIVER. THE NAM HAS THE DRYLINE MOVING AS FAR EAST AS THE TX/NM BORDER BEFORE RETREATING WESTWARD OVERNIGHT. WHILE THERE IS NOT A LOT OF SPEED SHEAR...THERE IS QUITE A BIT OF DIRECTIONAL SHEAR WITH SOUTHEASTERLY LOW LEVEL WINDS AND WESTERLY WINDS AT 6KM. THIS WILL RESULT IN 50-60KT 0-6KM BULK SHEAR. WITH DEWPOINTS IN THE MID 60S NORTH OF THE PECOS...LCL/S WILL BE FAIRLY LOW AND COMBINED WITH THE SHEAR WILL BRING THE POSSIBILITY OF A TORNADO OR TWO THIS AFTERNOON. THIS WILL BE ADDRESSED MORE IN THIS AFTERNOON/S HWO. TONIGHT/S LOW TEMPERATURES WILL DEPEND ON AMOUNT AND DURATION OF CLOUD COVER...STORMS STILL IN THE AREA...WIND SPEEDS...AND DEWPOINTS. BECAUSE OF STORMS EXPECTED IN THE NORTH WENT WITH MORE OF A MET/MAVMOS SOLUTION FOR LOWS. IT IS LIKELY THAT CLOUD COVER WILL REMAIN ACROSS THAT AREA...WITH DEWPOINTS STAYING HIGH...AND WIND SPEEDS AROUND THE STORMS AND AN APPROACHING BOUNDARY WILL KEEP TEMPERATURES UP. WEST OF THE PECOS...ON THE OTHER HAND...WENT WITH MORE OF AN FWC SOLUTION BECAUSE OF THE LACK OF CLOUD COVER AND THE LIKELIHOOD OF WINDS DROPPING OFF. THE AREA WILL REMAINED SANDWICHED BETWEEN A PERSISTENT CUTOFF LOW/ UPPER TROUGH OVER THE NORTHERN PLAINS/GREAT LAKES...AND AN UPPER LEVEL RIDGE OVER SOUTHWESTERN/CENTRAL MEXICO THROUGH THE WEEKEND. THIS WILL ALLOW FOR A SERIES OF SHORTWAVE TROUGHS TO TRAVERSE THE AREA DURING THIS TIME. UNFORTUNATELY...PRECIPITATION CHANCES WILL BE TIED TO THE PRESENCE...OR LACK...OF FRONTS/BOUNDARIES OVER THE AREA. THEREFORE...THE TIMING OF EACH ROUND OF PRECIPITATION WE SEE WILL BE DIFFICULT TO SAY THE LEAST. HAVE TENDED THE FORECAST TOWARD THE NAM/ECMWF WHICH APPEAR TO HAVE PERFORMED BETTER LATELY CONSIDERING THE MESOSCALE EFFECTS INVOLVED. WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS GOING SATURDAY AS EXPECTING AN OUTFLOW BOUNDARY TO STILL EXIST OVER THE AREA. FLATTENED UPPER RIDGE WITH GENERAL NORTHWEST FLOW ALOFT OVER THE AREA SATURDAY WILL ALLOW FOR ADDITIONAL SHORTWAVE TROUGHS TO TRAVERSE THE CWA. SINCE WE WILL CONTINUE TO HAVE A VERY MOIST LOW LEVEL AIRMASS OVER THE CWA...IN ADDITION TO INCREASING UPPER LEVEL MOISTURE... THINK POPS COULD BE RAISED FURTHER WHEN THE LOCATION OF THE BOUNDARY BECOMES MORE EVIDENT. THE POTENTIAL FOR A NOCTURNAL MCS TO MOVE OVER THE CWA WILL EXIST BOTH SATURDAY AND SUNDAY NIGHT...BUT AGAIN THE LOCATION OF ANY LOW LEVEL BOUNDARY WILL BE TANTAMOUNT TO THE PLACEMENT OF POPS. SINCE WE WILL CONTINUE TO HAVE STIFF SOUTH/ SOUTHEASTERLY FLOW IN THE LOW LEVELS...HAVE KEPT THE BETTER POPS ALONG THE NORTHERN CWA SATURDAY AND FURTHER SOUTH SUNDAY. EXPECT TO SEE A FRONTAL BOUNDARY MOVE INTO THE CWA SUNDAY AFTERNOON/ EVENING DUE TO THE PERSISTENT NORTHERLY FLOW ALOFT AROUND THE AFOREMENTIONED CUTOFF LOW/EVENTUAL GREAT LAKES LONGWAVE TROUGH. THIS IS IN PART THE REASON FOR THE HIGHER POPS BOTH SUNDAY NIGHT AND MONDAY. SEVERE STORMS WILL DEFINITELY BE POSSIBLE WITH EACH ROUND OF THUNDERSTORMS SATURDAY THROUGH MONDAY AS INSTABILITY AND SHEAR WILL REMAIN HIGH ENOUGH FOR ORGANIZED STORMS. WILL MAKE A MENTION IN THE HWO FOR THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS WITH EACH ROUND...BUT WILL NOT GET TOO FANCY CONSIDERING THE UNCERTAINTY WITH THE LOCATION OF ANY BOUNDARIES. BY TUESDAY...THINK A DRYLINE WILL SET UP AS ANOTHER TROUGH SETTLES OVER THE WESTERN CONUS AND FLOW ALOFT BECOMES MORE WESTERLY AND STRENGTHENS OVER THE CWA. THEREFORE...INCLUDED A SLIGHT CHANCE OF THUNDERSTORMS OVER THE EASTERN CWA TUESDAY AFTERNOON BEFORE MAKING THE REMAINDER OF THE FORECAST DRY. THIS AS PERSISTENT WESTERLY FLOW WILL LIKELY MIX THE DRYLINE TO THE EASTERN FRINGE...OR EAST OF THE CWA. THE ABOVE ALSO ENTAILED A CONTINUATION OF MORE NEAR NORMAL TEMPERATURES THROUGH SATURDAY...BUT THEN COOLER THAN NORMAL TEMPERATURES SUNDAY AND MONDAY. AVE UNDERCUT MOST GUIDANCE ON SATURDAY SINCE MOS HAS BEEN TOO WARM OF LATE. REALLY UNDERCUT MOS ON MONDAY AND TUESDAY AS THE GFS WAS NOT AS BULLISH BRINGING A FRONT SOUTH INTO THE AREA AS THE NAM/ECMWF. WENT CLOSER TO MEXMOS ON DAYS 6 AND 7 AS ABOVE NORMAL TEMPERATURES APPEAR MORE LIKELY WITH THE EXPECTED FLOW ALOFT. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 69 85 71 88 / 20 20 20 20 CARLSBAD NM 65 91 62 93 / 10 20 10 20 DRYDEN TX 67 92 71 95 / 10 10 10 10 FORT STOCKTON TX 68 93 70 95 / 10 10 10 10 GUADALUPE PASS TX 65 89 62 93 / 10 20 10 20 HOBBS NM 67 89 65 89 / 20 20 20 20 MARFA TX 52 89 52 93 / 10 10 10 10 MIDLAND INTL AIRPORT TX 67 87 68 87 / 20 10 20 20 ODESSA TX 67 88 69 88 / 20 10 10 20 WINK TX 67 96 71 99 / 10 10 10 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 74/67
Hazardous weather outlook, Jun 1, 2:22 PM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 222 PM CDT FRI JUN 1 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-021930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 222 PM CDT FRI JUN 1 2007 /122 PM MDT FRI JUN 1 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF THE SOUTHEASTERN NEW MEXICO PLAINS...THE TRANS PECOS REGION OF WEST TEXAS...THE PERMIAN BASIN...AND THE WESTERN LOW ROLLING PLAINS THIS AFTERNOON THROUGH EARLY TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINS WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE STORMS WILL BE POSSIBLE SATURDAY AND SATURDAY NIGHT...MAINLY OVER THE SOUTHEAST NEW MEXICO PLAINS...NORTHERN PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...IN ADDITION TO LOCALLY HEAVY RAINFALL. SEVERE STORMS WILL ALSO BE POSSIBLE SUNDAY AND SUNDAY NIGHT AS A FRONTAL BOUNDARY IS EXPECTED TO MOVE INTO THE AREA. AT THIS TIME...IT APPEARS THESE STORMS WILL BE POSSIBLE OVER ALL BUT THE PRESIDIO VALLEY AND BIG BEND REGION. AGAIN...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...WHILE LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE TOO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 1, 6:25 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 625 PM CDT FRI JUN 1 2007 TXZ045-020030- GAINES- 625 PM CDT FRI JUN 1 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN GAINES COUNTY. AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED ABOUT 3 MILES EAST OF SEAGRAVES...OR ABOUT 2 MILES WEST OF LOOP. THIS STORM IS MOVING TO THE EAST AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PERSONS IN NORTHEASTERN GAINES COUNTY...INCLUDING THE COMMUNITIES OF SEAGRAVES...LOOP...AND ASHMORE SHOULD SEEK SAFE SHELTER INDOORS. MONITOR NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
Local storm report, Jun 1, 10:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1047 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL LOOP 32.92N 102.42W
06/01/2007 E1.75 INCH GAINES TX LAW ENFORCEMENT
0647 PM HAIL 2 W LOOP 32.92N 102.45W
06/01/2007 E1.75 INCH GAINES TX FIRE DEPT/RESCUE
REPORTED BY SEAGRAVES FIRE DEPARTMENT
0713 PM HAIL 6 S LOOP 32.83N 102.42W
06/01/2007 E2.75 INCH GAINES TX EMERGENCY MNGR
GOLFBALL TO BASEBALL HAIL REPORTED BY EOC
0810 PM HAIL 11 ESE SEAGRAVES 32.88N 102.39W
06/01/2007 E4.25 INCH GAINES TX FIRE DEPT/RESCUE
GOLFBALL TO SOFTBALL HAIL REPORTED BY SEAGRAVES FIRE
DEPARTMENT
0902 PM HAIL 11 W TARZAN 32.31N 102.17W
06/01/2007 E1.00 INCH MARTIN TX BROADCAST MEDIA
ON HIGHWAY 349
0916 PM HAIL COURTNEY 32.15N 101.91W
06/01/2007 E1.75 INCH MARTIN TX BROADCAST MEDIA
&&
MEFFERSOThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:12 PM CDT | Tornado Warning | MAF | Gaines | 48 min |
| Jun 1, 7:23 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 67 min |
| Jun 1, 7:58 PM CDT | Tornado Warning | MAF | Andrews, Martin | 62 min |
| Jun 1, 8:03 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 27 min |
| Jun 1, 8:36 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 54 min |
| Jun 1, 8:59 PM CDT | Tornado Warning | MAF | Martin | 31 min |
| Jun 1, 9:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 35 min |
| Jun 1, 9:37 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 53 min |
| Jun 1, 10:44 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 61 min |
| Jun 2, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.